# SDR 2022F00256

- Difficulty date: May 26, 2022
- Submitted: June 3, 2022
- Operation: General aviation
- Aircraft: XACCH
- Make and model: Hawbee 4000
- Aircraft serial: 1271
- Aircraft time: 149 hours, 149 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 8221168001
- Part serial: 4MD306
- Condition: Inoperative
- Part time: 149 hours, 149 cycles
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOTO AUTOMATICO INOPERATIVO / AUTOPILOT INOPERATIVE                                                                                                                 DIREFERENCIAS EN INDICACION DE COMBUSTIBLE/FUE DIASEGGRE.
